Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Natural Birth & Parenting Natural Birth & Parenting

So I may be starting all over again...

Posted by on Mar. 17, 2013 at 12:55 AM
  • 20 Replies
So I got an iud after I had my lo and everything has been fine but the other day I got really nauseous like I did with my lo. I was fine and right after I finished eating I had to throw up and then all the sudden I was fine again. And I haven't had an appetite AT ALL like with lo. AND I had strong cramps the other day for what seemed like no reason (maybe implantation). It was stronger than any cramp I've had since having my lo. So what do you ladies think? Am I gonna be expecting #2 here soon or am I just being paranoid? I know it's rare to get prego with an iud but it does happen...
Posted on CafeMom Mobile
by on Mar. 17, 2013 at 12:55 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
larissalarie
by Gold Member on Mar. 17, 2013 at 1:01 AM
6 moms liked this
There's a 99.3% or 99.6% (depending on which IUD you have) chance that you're being paranoid...and that's all I'm gonna say!! I'm so not the person to be answering this post, lol.

Take a test, it'll tell you a lot more than we can tell you :-)
Posted on CafeMom Mobile
aykayoh
by on Mar. 17, 2013 at 1:25 AM
Yeah I just have no idea when my next period is supposed to be because I haven't been paying attention because I have an iud haha
Posted on CafeMom Mobile
ballerina.2006
by on Mar. 17, 2013 at 1:31 AM

After about 18 months or 2 years I all of a sudden started getting nasty symptoms associated with my IUD. I hated that thing with a bloody passion! I had it taken out once those symptoms started and made me feel like a crazy person.

If you're super worried test in about a week . My guess is you may be getting an icky bug that's been going around or you're paranoid ;) Gl either way.

aykayoh
by on Mar. 17, 2013 at 1:32 AM
I've only had mine 8 months but gosh I hope I'm not getting sick again! I just got over being sick! Lol but then again I'd take being sick over being pregnant right now haha
Posted on CafeMom Mobile
LaideBug
by Bronze Member on Mar. 17, 2013 at 1:35 AM
Is it the mirena? It actually caused my sister to have pregnancy like symptom. Once it was removed all her symptoms left.
Posted on the NEW CafeMom Mobile
aykayoh
by on Mar. 17, 2013 at 1:36 AM
I have the paragard which doesn't have any hormones. So it shouldn't be affecting me like that. :/
Posted on CafeMom Mobile
BaileysMom9
by Member on Mar. 17, 2013 at 10:12 AM

Chances are pretty low that you are pregnant, but it does happen (more with the Mirena).  Best way to tell is wait and test.

BaileysMom9
by Member on Mar. 17, 2013 at 10:15 AM

I'm confused.  If you have the paraguard, you should be getting a monthly cycle.  Which means you should be able to have some idea when you're expecting your next period.  I had the Paraguard and HATED it.  I've never had problems until I had it, then I started having severe ovulation pain, menstrual cramps, and HEAVY, bleeding.  I know mine was a combination of the IUD and a hormonal imbalance, but still.  I had it removed after 18 months.  I will never do another IUD. 


Quoting aykayoh:

I have the paragard which doesn't have any hormones. So it shouldn't be affecting me like that. :/



Nicolle_09
by Silver Member on Mar. 17, 2013 at 2:27 PM
The iud itself doesnt have hormones but it causes your body to produce more hormones leading to side effects. I had mine for three months before it started making me sick and at ten months had to have it removed due to copper toxicity and a miscarriage. There is a page on fb with stories of women getting pregnant with it and it making others sick.

Quoting aykayoh:

I have the paragard which doesn't have any hormones. So it shouldn't be affecting me like that. :/
Posted on the NEW CafeMom Mobile
Nicolle_09
by Silver Member on Mar. 17, 2013 at 2:37 PM
https://www.facebook.com/pages/Paragard-Dont-GET-ONE-Women-helping-women-to-be-informed/183953164966198?ref=ts&fref=ts
Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)